# SDR AALA200803066

- Difficulty date: December 8, 2008
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR HAS LAMP BURNED OUT.  REPLACED LAMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
